Download

MSC2010 65J15

Continuous method of second order with constant coefficients for equations of monotone type

I. P. Ryazantseva1, O. Yu. Bubnova2

AnnotationConvergence of the second order continuous method with constant coefficients for nonlinear equations is investigated. The cases of a monotone operator equation in Hilbert space and of an accretive operator equation in reflexive Banach space which is strictly convex together with its conjugate, are considered separately. In each case, sufficient conditions for the convergence with respect to the norm of the space specified by the method are obtained. In the accretive case, sufficient conditions for the continuous method convergence include not only the requirements on the operator equation and on the coefficients of the differential equation defining the method, but also on the geometry of space where the equation is solved. Examples of Banach spaces with the desired geometric properties are shown.
KeywordsHilbert space, Banach space, strongly monotone operator, Lipschitz condition, strongly accretive operator, duality mapping, continuous method, convergence.

1Irina P. Ryazantseva, Professor, Department of Mathematics, Nizhny Novgorod State Tehnical University named after R. E. Alekseev (24 Minin St., Nizhny Novgorod 603950, Russia), Dr.Sci. (Physics and Mathematics), ORCID: http://orcid.org/0000-0001-6215-1662, lryazantseva@applmath.ru

2Oksana Yu. Bubnova, Associate Professor, Department of Mathematics, Computer Science and Information Technology, Nizhny Novgorod Academy of the Ministry of Interior of the Russian Federation (3 Ankudinovskoe shosse, boks 268, Nizhny Novgorod 603950, Russia), Ph.D. (Physics and Mathematics), ORCID: http://orcid.org/0000-0001-5845-4652, bubnovaoyu@mail.ru

Citation: I. P. Ryazantseva, O. Yu. Bubnova, "[Continuous method of second order with constant coefficients for equations of monotone type]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,20:1 (2018) 39–45 (In Russian)

DOI 10.15507/2079-6900.20.201801.39-45